Edited by Ninajoy, Eng
Questions and Answers
My daughter has a problem on her skin ..we went to derma and she gave a cream and antibiotic. My problem is the skin asthma goes around her back and hands what can I do?
Please help me.. I do used cetirizine and bnp sulfate cream. I need help for my daughter's condition l. We went to derma last Friday because she has a skin asthma all over her feet and after a week it goes around to her back and arms. What will I do now? Continue using antibiotic and cetirizine? I have tried: A bacitracin zinc+neomycin sulfate+polymyxin b cream and antibiotic and cetirizine. I think it was caused by: Cats,dust,chocolate and carpet and smoke. And honestly I really don't know what causes her for having it. Is there any possible that antibiotic may cause it?
VisiHow QnA. This section is not written yet. Want to join in? Click EDIT to write this answer.
- If you have problems with any of these steps, ask a question for more help, or post in the comments section below.
Categories : Skin Care & Diseases
Recent edits by: Ninajoy